RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 6, Pages 77–113 (Mi fpm1615)  

Postclassical families of functions proper for descriptive and prescriptive spaces

V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov

Lomonosov Moscow State University

Abstract: The classics of function theory (E. Borel, H. Lebesgue, R. Baire, W. H. Young, F. Hausdorff, et al.) have laid down the foundation of the classical descriptive theory of functions. Its initial notions are the notions of a descriptive space and of a measurable function on it. Measurable functions were defined in the classical preimage language. However, a specific range of tasks in theory of functions, measure theory, and integration theory emergent on this base necessitates the usage of the entirely different postclassical cover language, equivalent to the preimage language in the classical case. By means of the cover language, the general notions of a prescriptive space and distributable and uniform functions on it are introduced in this paper and their basic properties are studied.

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 221:3, 360–383

Bibliographic databases:

UDC: 517.517+517.518.2+510.225+515.128

Citation: V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Postclassical families of functions proper for descriptive and prescriptive spaces”, Fundam. Prikl. Mat., 19:6 (2014), 77–113; J. Math. Sci., 221:3 (2017), 360–383

Citation in format AMSBIB
\Bibitem{ZakMikRod14}
\by V.~K.~Zakharov, A.~V.~Mikhalev, T.~V.~Rodionov
\paper Postclassical families of functions proper for descriptive and prescriptive spaces
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 6
\pages 77--113
\mathnet{http://mi.mathnet.ru/fpm1615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431902}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 221
\issue 3
\pages 360--383
\crossref{https://doi.org/10.1007/s10958-017-3231-9}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1615
  • http://mi.mathnet.ru/eng/fpm/v19/i6/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:139
    Full text:35
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019